Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Upper (left side, just under ribcage) stomach/abdominal "BURNING"?
May 18, 2011

Hello.. I have been on meds for7 years now,...Trizivir & Sustiva only..but for the last year or so, have had burning pain, and what seems to be a LOT of stomach acid. I have an appointment coming up to discuss this issue, but am concerned about the pain. I have had great numbers, and my Liver is in excellent condition-so Dr. says- and tolerate the drugs well, overall. I have only been prescribed Ranitidine to take for 'heartburn' but this pain isn't what I would consider heartburn necessarily--though I do get heartburn too. Any Ideas? I get bad Anxiety, and just trying to prepare myself prior to my appointment.

Thank You

Response from Dr. Henry

You may have H pylori related or other forms of gastric reflux disease or other upper GI condition. Symptoms can be heartburn or other forms of pain. A full history (i.e. what medications, foods seem to trigger pain)and physical exam is advised-often an H pylori test or an upper endoscopy would be performed to try and establish a diagnosis so that most effective treatment can be offered. KH



Previous
HAART and antibiotics
Next
hiv and pregnancy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement